# SDR LE72008F00000

- Difficulty date: January 16, 2007
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N10WG
- Make and model: Beech E-90
- Aircraft serial: LW310
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39A
- Condition: Failed
- Location: Landing Gear
- Part time: 9,629 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND, GEAR LOWERED MANUALLY.  (K)
